Hiroshima Mathematical Journal

On the notion of multiple Markov $S\alpha S$ processes

Katsuya Kojo

Full-text: Open access

Article information

Source
Hiroshima Math. J., Volume 25, Number 1 (1995), 143-157.

Dates
First available in Project Euclid: 21 March 2008

Permanent link to this document
https://projecteuclid.org/euclid.hmj/1206127829

Digital Object Identifier
doi:10.32917/hmj/1206127829

Mathematical Reviews number (MathSciNet)
MR1322606

Zentralblatt MATH identifier
0832.60062

Subjects
Primary: 60G18: Self-similar processes
Secondary: 60J99: None of the above, but in this section

Citation

Kojo, Katsuya. On the notion of multiple Markov $S\alpha S$ processes. Hiroshima Math. J. 25 (1995), no. 1, 143--157. doi:10.32917/hmj/1206127829. https://projecteuclid.org/euclid.hmj/1206127829


Export citation

References

  • [1] T. Hida, Canonical representations of Gaussian processes and their applications, Mem. Col. Sci. Univ. Kyoto Ser. A, 33 (1960), 109-155.
  • [2] T. Hida and M. Hitsuda, Gaussian processes (in Japanese), Kinokuniya, Tokyo, 1976; English transl. in Transl. of Math. Monographs, vol. 120, Amer. Math. So, Providence, 1993.
  • [3] K. Kojo, SS M(t)-processes and their canonical representations, Hiroshima Math. J., 23 (1993), 305-326.
  • [4] P. Levy, Functions lineairement markoviennes d'ordre n, Math. Japonicae, 4 (1957), 113-121.
  • [5] V. Mandrekar, On the multiple Markov property of Levy-Hida for Gaussian processes, Nagoya Math. J., 54 (1974), 69-78.
  • [6] V. Mandrekar and B. Thelen, On multiple Markov SS processes, Stable Processes and Related Topics, Progress in Probability, vol. 25, 253-260, Birkhauser, Boston, 1991.
  • [7] H. P. McKean Jr., Brownian motion with several-dimensional time, Theory Probab. Appl., 8 (1963), 335-354.
  • [8] K. Sato, Absolute continuity of multivariate distributions of class L, J. Multivar. Anal., 12 (1982), 89-94.
  • [9] K. Sato, Additive processes (in Japanese), Kinokuniya, Tokyo, 1990.
  • [10] M. Schilder, Some structure theorems for the symmetric stable laws, Ann. Math. Statist., 41 (1970), 412-421.
  • [11] I. Singer, Best approximation in normed linear spaces by elements of linear subspaces, Springer-Verlag, Berlin-Heidelberg, 1970.